# SDR AALA202406075536

- Difficulty date: February 23, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 34,700 hours, 14,847 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A32374
- Condition: Corroded
- Location: Bs 727i-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE; CORROSION ON S27R BETWEEN STA 727I AND STA 727J. REPAIRED STRINGER PER EA 353348 AND AARD 51-00-05-1.
